# SDR USAA011211

- Difficulty date: September 5, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 475
- Part time: 54,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN PLUG FLUCH PATCH 1 INCH, STATION 475 AT 30-29R E/E MAIN BAY DOOR.  PREVIOUSLY INSTALLED REPAIR (FLUCH PATCH) PER SRM 52-40-01 FIG 201.  (M)
